# SDR AALA20141021003

- Difficulty date: October 18, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 15,078 hours, 5,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 5576218
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMER LIGHT LENS COVER FOUND MISSING AT ROW 13D.  INSTALLED RED LENS COVER AT 13D IAW AMM 33-51-11.  OPERATIONS CHECKED NORMAL.
